# SDR SWAA2018102926290

- Difficulty date: October 15, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A2611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDEWALL CAP STRIPS CORRODED FORWARD OF DOOR.  R&R CAP STRIPS IAW SRM AND DWG.
